Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 160

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Nonstandard analysis of dynamical systems. I. Limit motions, stability.
A. E. Hurd.
Trans. Amer. Math. Soc. 160 (1971), 1-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280827
Representation of holomorphic functions by boundary integrals
Albert Baernstein.
Trans. Amer. Math. Soc. 160 (1971), 27-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283182
New existence theorems for nonlinear equations of Hammerstein type.
W. V. Petryshyn and P. M. Fitzpatrick.
Trans. Amer. Math. Soc. 160 (1971), 39-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281065
Maxima and high level excursions of stationary Gaussian processes
Simeon M. Berman.
Trans. Amer. Math. Soc. 160 (1971), 65-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290449
$Γ$-compact maps on an interval and fixed points
William M. Boyce.
Trans. Amer. Math. Soc. 160 (1971), 87-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280655
Metric properties of transformations of $G$-spaces
R. K. Thomas.
Trans. Amer. Math. Soc. 160 (1971), 103-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293063
The addition theorem for the entropy of transformations of $G$-spaces
R. K. Thomas.
Trans. Amer. Math. Soc. 160 (1971), 119-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293064
Bounds for solutions to a class of nonlinear integral equations
Robert H. Martin.
Trans. Amer. Math. Soc. 160 (1971), 131-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283643
Identities involving the coefficients of a class of Dirichlet series. V
Bruce C. Berndt.
Trans. Amer. Math. Soc. 160 (1971), 139-156
Abstract, references and article information
Full-text PDF Free Access    
Identities involving the coefficients of a class of Dirichlet series. V, VI
Bruce C. Berndt.
Trans. Amer. Math. Soc. 160 (1971), 157-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280693
Products with closed projections. II
N. Noble.
Trans. Amer. Math. Soc. 160 (1971), 169-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283749
Critical Markov branching processes with general set of types
H. Hering.
Trans. Amer. Math. Soc. 160 (1971), 185-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281272
Comparison and oscillation theorems for matrix differential inequalitites
E. S. Noussair.
Trans. Amer. Math. Soc. 160 (1971), 203-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280846
On the concentration and extension of cylinder measures
Alejandro D. de Acosta.
Trans. Amer. Math. Soc. 160 (1971), 217-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283168
Maximal and minimal topologies
Douglas E. Cameron.
Trans. Amer. Math. Soc. 160 (1971), 229-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281142
Rings of invariant polynomials for a class of Lie algebras
S. J. Takiff.
Trans. Amer. Math. Soc. 160 (1971), 249-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281839
A theorem and a counterexample in the theory of semigroups of nonlinear transformations
Michael G. Crandall and Thomas M. Liggett.
Trans. Amer. Math. Soc. 160 (1971), 263-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301592
Relative types of points in $𝛽N-N$
A. K. Steiner and E. F. Steiner.
Trans. Amer. Math. Soc. 160 (1971), 279-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336708
Construction of measures and integrals
B. S. Thomson.
Trans. Amer. Math. Soc. 160 (1971), 287-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280666
An uncountable collection of chainable continua
David P. Bellamy.
Trans. Amer. Math. Soc. 160 (1971), 297-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286076
Semigroups that are the union of a group on $E^{3}$ and a plane
Frank Knowles.
Trans. Amer. Math. Soc. 160 (1971), 305-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281831
Finitely generated nilpotent groups with isomorphic finite quotients
P. F. Pickel.
Trans. Amer. Math. Soc. 160 (1971), 327-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291287
Real orthogonal representations of algebraic groups
Frank Grosshans.
Trans. Amer. Math. Soc. 160 (1971), 343-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281807
An asymptotic theorem for systems of linear differential equations.
Allen Devinatz.
Trans. Amer. Math. Soc. 160 (1971), 353-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283312
An extension of the Weyl-von Neumann theorem to normal operators
I. David Berg.
Trans. Amer. Math. Soc. 160 (1971), 365-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283610
Complex Fourier analysis on a nilpotent Lie group
Roe Goodman.
Trans. Amer. Math. Soc. 160 (1971), 373-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417334
Automorphisms of a free associative algebra of rank $2$. I
Anastasia J. Czerniakiewicz.
Trans. Amer. Math. Soc. 160 (1971), 393-401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280549
Uniqueness of solutions of the Dirichlet and Neumann problems for hyperbolic equations
Eutiquio C. Young.
Trans. Amer. Math. Soc. 160 (1971), 403-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282063
On the remainders of certain metric spaces
Kenneth D. Magill.
Trans. Amer. Math. Soc. 160 (1971), 411-417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286073
When is $𝜇∗L_{1}$ closed?
I. Glicksberg.
Trans. Amer. Math. Soc. 160 (1971), 419-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288523
Some new classes of kernels whose Fredholm determinants have order less than one
Dale W. Swann.
Trans. Amer. Math. Soc. 160 (1971), 427-435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283513
Expandibility and collectionwise normality
J. C. Smith and L. L. Krajewski.
Trans. Amer. Math. Soc. 160 (1971), 437-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284966
Linear representations of certain compact semigroups
D. R. Brown and Michael Friedberg.
Trans. Amer. Math. Soc. 160 (1971), 453-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281830
On knots with nontrivial interpolating manifolds
Jonathan Simon.
Trans. Amer. Math. Soc. 160 (1971), 467-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288753
Homomorphisms on groups and induced maps on certain algebras of measures
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 160 (1971), 475-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283129
Minimal convergence spaces
D. C. Kent and G. D. Richardson.
Trans. Amer. Math. Soc. 160 (1971), 487-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286063
Structure of the solution set of some first order differential equations of comparison type
T. G. Hallam and J. W. Heidel.
Trans. Amer. Math. Soc. 160 (1971), 501-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281995